A note on Monge–Amp`ere Keller–Segel equation

Hui Huang Tsinghua University Jian-Guo Liu Duke University

Analysis of PDEs mathscidoc:1702.03024

Applied Mathematics Letters, 11, 26–34, 2016.11
This note studies the Monge-Ampère Keller–Segel equation in a periodic domain , a fully nonlinear modification of the Keller–Segel equation where the Monge-Ampère equation substitutes for the usual Poisson equation . The existence of global weak solutions is obtained for this modified equation. Moreover, we prove the regularity in for some .
Chemotaxis; Polar factorization; Convex potential; Brenier map; Global existence
[ Download ] [ 2017-02-07 22:23:53 uploaded by jianguo ] [ 584 downloads ] [ 0 comments ]
  title={A note on Monge–Amp`ere Keller–Segel equation},
  author={Hui Huang, and Jian-Guo Liu},
  booktitle={Applied Mathematics Letters},
Hui Huang, and Jian-Guo Liu. A note on Monge–Amp`ere Keller–Segel equation. 2016. Vol. 11. In Applied Mathematics Letters. pp.26–34. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170207222353566418269.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved